# SDR ASOA02091

- Difficulty date: February 12, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7283
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN DFW, THE AFT SECTION OF EMERGENCY FLOOR LIGHTING WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND DISCOVERED WIRE DS29LY-1 NEEDED REPAIR.  MAINTENANCE REPAIRED THE WIRE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
